Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linked pairs of contractible polyhedra in $S^ n$
HTML articles powered by AMS MathViewer

by Craig R. Guilbault PDF
Proc. Amer. Math. Soc. 121 (1994), 1271-1274 Request permission

Abstract:

B. Mazur has described a geometrically linked pair of compact contractible polyhedra in ${S^4}$. In this note we exhibit an even more extreme type of linking between compact contractible polyhedra in ${S^n},n \geq 5$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57N15, 57Q45
  • Retrieve articles in all journals with MSC: 57N15, 57Q45
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 1271-1274
  • MSC: Primary 57N15; Secondary 57Q45
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1205493-5
  • MathSciNet review: 1205493